# SDR LCQ20053

- Difficulty date: December 21, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N945UA
- Make and model: Boeing 737
- Aircraft serial: 26684
- Aircraft time: 33,494 hours, 21,113 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN LT HORIZ STAB L/E SKIN HS 110.  REF NR 23435, S/O 269001.
